Adults and Children 12 Years and Over: 1 or 2 tablets every 4 hours as required (Maximum of 6 Tablets per day)
Do not give Nurofen Cold & Flu PE tablets to children under 12 years.
Each tablet contains:
200mg of ibuprofen
5mg of Phenylephrine Hydrochloride
Contains no gluten, wheat, lactose or sucrose
Do not take if you take:
High Blood Pressure medications or Antidepressants
Do not take with other products containing ibuprofen or other anti-inflammatories, phenylephrine hydrochloride or chlorpheniramine maleate unless advised to do so by a doctor or pharmacist.
Talk to your doctor before taking this product if you are pregnant or breastfeeding, have high blood pressure or heart problems or are taking any anti-depressant medication.